Tramadol overdose

Tramadol abuseTramadol is a pain relieving medication that when overdosed leads to severe problems. An overdosage problem arises only when a person exceeds the dosage that is prescribed by the doctor. Ultram is a prescription based drug, and hence it should be taken according to the healthcare professional’s advice. Usually, Tramadol drug is abused. Thus when abused it might lead to drowsiness, severe breathing problems and many more problems and that might sometimes even lead to death. It is life-threatening when a person overdoses. According to a survey, more than 1.9 million of people get addicted to this drug using overdosing. Day by day the number of people those who are abusing gets increased. So when consuming such sorts of the drug, everyone should use this medication in a proper manner and should not overdose it.

Signs and symptoms:

Usually, all the drugs when overdosed shows various drastic changes in one’s body.There are various signs and symptoms to identify that whether a person is overdosed or not. The following are certain signs and symptoms.

  • Seizures
  • Sweating
  • Body pain and itching
  • Nausea feeling
  • Cramps
  • Used to feel restless

Risk factors:

Seizures are the major risk factor that results when Tramadol overdoses because when the Tramadol dose increases, the serotonin in the body level could also increase and this might be a major risk factor. The seizures mainly occur when the dosage level exceeds or when we start to use the drug for a more extended period. A leading risk factor is when you take the pill without Rx because this is a prescription drug and when used without prescription it might lead to abuse and overdose. So, It is necessary to get the Rx and if you do not have a physical doctor’s prescription you could follow this link to get it in online. It mainly occurs because when a person takes this medicine without a proper prescription, they do not know how much dosage. This is because Tramadol has an enhancing effect that makes a person dependent on the drugs. This drug leads to abuse, addiction, abuse and misuse and hence they are considered as a controlled substance. Another issue is the drug should not be snorted or inhaled.

When a person starts to abuse it might lead them to addicted. Addiction will lead a person to overdose, and that would become the riskiest one. When the person takes Tramadol with some other medicines, it might become a significant risk factor, because every pill has particular reactions and when interacted with this drug the response might be severe. Also, avoid drinking alcohol while taking this medication because it will result in more dizziness.

What to do if overdosed?

When you find out that you overdose and if it had caused some unexpected side effects the medical professionals should be contacted immediately for help, if not approached it would become risk very much. If a person who starts to lose consciousness at a stage call Medical health Emergency services.

It is a pain reliever that should be used only as per prescribed and if the drug is taken without prescription it would finally result in Tramadol overdose, and that would lead to significant problems. So, avoid consuming massive doses as well.